# SDR DALA2021040802083

- Difficulty date: April 6, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 67,710 hours, 25,094 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Te Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 6705 - MISC/DE- TE FLAP DISAGREE ON APPROACH WHEN SELECTING FLAPS 20 - EXECUTED QRH ITEMS. CORRECTIVE ACTION: ADJUSTED FLAP PDU TRANSMITTER AND ADJUSTED LEFT FLAP POSITION TRANSMITTER. CYCLED FLAPS MULTIPLE TIMES, WITHIN LIMITS. C/W NO GO ODI PROCEDURES.
